عباس سهله
دانشکده: دانشکده علوم ریاضی
گروه: گروه ریاضی محض
University of Guilan
صفحه اصلی | ورود به سیستم

راهنمای ورود

| بــازیــابـــــی
کلمـه عبــور
| | English
عباس سهله
رتبه علمی:

استادیار

دانشکده:

دانشکده علوم ریاضی

گروه:

گروه ریاضی محض



بیوگرافی :: تحصیلات :: تالیفات :: دروس :: سوالات نمونه :: CV :: ارتباط


[ ویرایش نشده است ]


کارشناسی ریاضی محض از دانشگاه فردوسی مشهد درسال 1366

کارشناسی ارشد گرایش آنالیز از دانشگاه فردوسی مشهد در سال 1370

دکتری ریاضی گرایش آنالیز هارمونیک از دانشگاه فردوسی مشهد در سال 1375

عنوان پایان نامه دوره دکتری: فشرده سازیهای نیمگروهی جدید "NEW SEMIGROUP COMPACTIFICATIONS"

 



   A. Sahleh, S. G. Tanha, Module Amenability of Restricted Semigroup Algebras Under Module Actions, filomat 29(4) ( 2015) 787-793

A. Sahleh, L. Najarpisheh, Derivations of Operators on Hilbert Modules, Gen. Math. Notes 24(1) (2014) 52-5   

A. Sahleh, L. Najarpisheh, ARENS REGULARITY AND DERIVATIONS OF HILBERT MODULES WITH THE CERTAIN PRODUCT, Journal of Algebra and related topics, 1(1) ( 2013) 31-39

A. Sahleh, S.G. Tanha, Module Amenability and Tensor Product of Banach Algebras, Gen. Math. Notes 23(1) (2014) 15-21

A. Sahleh, S.G. Tanha, Module Amenability of Semigroup Algebras under Certain Module Actions, Journal of Mathematical Extension 8(2) (2014) 59-69

A. Sahleh, A. Zivari-Kazempour , N-Approximately Weak Amenability of the Second dual of a Banach algebra, Global Journal of Pure and Applied Mathematics 7(2) (2011) 207-212

A. Sahleh, A. Zivari-Kazempour, Module Actions on Iterated Duals of Banach algebras, ISRN Mathematical Analysis Volume 2011 (2011), Article ID 439649, 6 pages

A. Sahleh, A. Zivari-Kazempour , A Note on Quotient Banach Algebras, Advances in applied mathematical analysis Vol 6, No 2 (2011), pp. 161-166.

A. Sahleh, A. Zivari-Kazempour “Arens Regularity of Certain Class of Banach Algebras” Abstract and Applied Analysis, (2011), Article ID 680952, 6 pages

A. Sahleh, A. Zivari-Kazempour, Some results on Banach precompact elements of a locally convex algebra, FJMS, 31(1) (2008) 17-23

A. Fattahi, M. A. pourabdollah and A. sahleh, reductive compactifications of semitopological semigroups, IJMMS, vol 2003(51) 3277-3280

M. A. pourabdollah and A. sahleh, Flows and universal compactifications, J.Sci. Islam. Repub. Iran 8(4) (1997) 269-273
 



[ ویرایش نشده است ]


staff/users/sahleha/fckeditor_repo/file/ne-mooneh-math3.pdf





تماس با ما عباس سهله
sahlehj@guilan.ac.ir,sahlej456@gmail.com
Email: sahlehj@guilan.ac.ir,sahlej456@gmail.com   ورود به سیستم